# SDR PLGA980704A

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334BE
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 4492
- Condition: Discharged
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YSC - FLT 4219 - WHILE ON DESCENT INTO YQB, THE CREW REPORTED SMOKE IN THE COCKPIT.  CREW DECLARED AN EMERGENCY AND DIVERTED INTO YSC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED INSTRUMENT LIGHTING POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
